# SDR UIEA2017071001138

- Difficulty date: July 9, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 80,770 hours, 18,489 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Control Module
- Part number: 253T590062
- Part serial: 435747AAG
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE SPAR VALVE DID NOT ILLUMINATE ON ENGINE START. REMOVED AND REPLACED FUEL CONTROL MODULE. OPS CHECKED NORMAL IAW AMM 76-11-09.
